# SDR SIMA200515703

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, A PREVIOUS REPAIR ON FRAME 20 AT THE LEFT OMEGA BEAM WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR PARTS TO REMOVE THE CORROSION.  FABRICATED A DOUBLER, PLATE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 29, CHAPTERS 53-21-10 AND 51-40-02.  (M)
